# SDR IPXA12M73643

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Engine: Pwa PW4460
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT APPROX 10 MINUTES INTO FLIGHT,  THE FLIGHT CREW REPORTED NR 2 ENGINE FIRE INDICATION AND DIVERTED.  1 FIRE BOTTLE WAS BLOWN AND THE INDICATION WENT AWAY.  DISCOVERED THE FAULT TO BE WITH IN THE NR 2 FDCU AND REPLACED IT IAW THE AMM.  THE FIRE BOTTLE WAS REPLACED AND A WIND MILL INSPECTION WAS COMPLETED AND THE ACFT WAS RETURNED TO SERVICE.
